# SDR DXTA2024080112490

- Difficulty date: July 31, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N559QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0090
- Aircraft time: 7,222 hours, 4,797 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Diode
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR EXIT SIGN INOP.  NO MEL RELIEF.  REMOVED  EXIT SIGN FOR TROUBLESHOOTING. CONNECTED FC2031 TO A 28VDC POWER SUPPLY & UNIT FUNCTIONS. PLUGGED FC2031 BACK INTO ACFT WIRING & LIGHT STILL DIM,   NOTICED WITH MOVEMENT OF WIRE HARNESS, LIGHT WOULD FLICKER BETWEEN NORMAL BRIGHTNESS & BACK TO DIM. ON FURTHER INSPECTION OF WIRING HARNESS, FOUND A DIODE NEAR CONNECTOR JC2066 WOULD BE MOVED & GENTLY FLEXED, & EACH MOVEMENT CAUSED EXIT SIGN TO FLICKER. CHECKED DC2013 DIRECTLY NEXT TO DC2014 & LIGHT DID NOT FLICKER. CAUSE TO BE AN INTERMITTENT LOSS OF CONTINUITY AT DIODE. R & R DIODES DC2014 & DC2013  IAW  SPM 20-30-15. INSTALLED CABIN DOOR EXIT SIGN IAW IMM 25-20-33. OPS CHECK GOOD.
